On quantitative operator K-theory
[K-théorie quantitative pour les algèbres d’opérateurs]
Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 605-674.

Dans cet article, nous développons une K-théorie quantitative pour les C * -algèbres filtrées. Parmi les exemples les plus intéressants de telles C * -algèbres figurent les algèbres de Roe, les C * -algèbres de groupes et les C * -algèbres de produits croisés. Nous établissons une version quantitative de la suite exacte à six termes en K-théorie ainsi que de la périodicité de Bott. Nous formulons en utilisant la K-théorie quantitative une version quantitative de la conjecture de Baum-Connes. Nous montrons que cette conjecture de Baum-Connes quantitative est vérifiée pour une large classe de groupes.

In this paper, we develop a quantitative K-theory for filtered C * -algebras. Particularly interesting examples of filtered C * -algebras include group C * -algebras, crossed product C * -algebras and Roe algebras. We prove a quantitative version of the six term exact sequence and a quantitative Bott periodicity. We apply the quantitative K-theory to formulate a quantitative version of the Baum-Connes conjecture and prove that the quantitative Baum-Connes conjecture holds for a large class of groups.

DOI : https://doi.org/10.5802/aif.2940
Classification : 19K35,  46L80,  58J22
Mots clés : Conjecture de Baum-Connes, Géométrie à Grande Echelle, C * -algèbres de Groupes et de Produits Croisés, Conjecture de Novikov, K-théorie pour les Algèbres d’Opérateurs
@article{AIF_2015__65_2_605_0,
     author = {Oyono-Oyono, Herv\'e and Yu, Guoliang},
     title = {On quantitative operator $K$-theory},
     journal = {Annales de l'Institut Fourier},
     pages = {605--674},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2940},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2940/}
}
TY  - JOUR
AU  - Oyono-Oyono, Hervé
AU  - Yu, Guoliang
TI  - On quantitative operator $K$-theory
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 605
EP  - 674
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2940/
UR  - https://doi.org/10.5802/aif.2940
DO  - 10.5802/aif.2940
LA  - en
ID  - AIF_2015__65_2_605_0
ER  - 
Oyono-Oyono, Hervé; Yu, Guoliang. On quantitative operator $K$-theory. Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 605-674. doi : 10.5802/aif.2940. http://archive.numdam.org/articles/10.5802/aif.2940/

[1] Atiyah, M. F. Elliptic operators, discrete groups and von Neumann algebras, Colloque “Analyse et Topologie” en l’Honneur de Henri Cartan (Orsay, 1974), Soc. Math. France, Paris, 1976, p. 43-72. Astérisque, No. 32-33 | MR 420729

[2] Baum, Paul; Connes, Alain; Higson, Nigel Classifying space for proper actions and K-theory of group C * -algebras, C * -algebras: 1943–1993 (San Antonio, TX, 1993) (Contemp. Math.), Volume 167, Amer. Math. Soc., Providence, RI, 1994, pp. 240-291 | Article | MR 1292018 | Zbl 0830.46061

[3] Connes, A. A survey of foliations and operator algebras, Operator algebras and applications, Part I (Kingston, Ont., 1980) (Proc. Sympos. Pure Math.), Volume 38, Amer. Math. Soc., Providence, R.I., 1982, pp. 521-628 | Zbl 0531.57023

[4] Connes, A.; Skandalis, G. The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci., Volume 20 (1984) no. 6, pp. 1139-1183 | Article | MR 775126 | Zbl 0575.58030

[5] Connes, Alain; Moscovici, Henri Cyclic cohomology, the Novikov conjecture and hyperbolic groups, Topology, Volume 29 (1990) no. 3, pp. 345-388 | Article | MR 1066176 | Zbl 0759.58047

[6] Cuntz, Joachim K-theoretic amenability for discrete groups, J. Reine Angew. Math., Volume 344 (1983), pp. 180-195 | Article | MR 716254 | Zbl 0511.46066

[7] Gong, Guihua; Wang, Qin; Yu, Guoliang Geometrization of the strong Novikov conjecture for residually finite groups, J. Reine Angew. Math., Volume 621 (2008), pp. 159-189 | Article | MR 2431253 | Zbl 1154.46042

[8] Higson, Nigel; Kasparov, Gennadi E-theory and KK-theory for groups which act properly and isometrically on Hilbert space, Invent. Math., Volume 144 (2001) no. 1, pp. 23-74 | Article | MR 1821144 | Zbl 0988.19003

[9] Higson, Nigel; Roe, John; Yu, Guoliang A coarse Mayer-Vietoris principle, Math. Proc. Cambridge Philos. Soc., Volume 114 (1993) no. 1, pp. 85-97 | Article | MR 1219916 | Zbl 0792.55001

[10] Julg, Pierre; Valette, Alain K-theoretic amenability for SL 2 (Q p ), and the action on the associated tree, J. Funct. Anal., Volume 58 (1984) no. 2, pp. 194-215 | Article | MR 757995 | Zbl 0559.46030

[11] Kasparov, G. G. Equivariant KK-theory and the Novikov conjecture, Invent. Math., Volume 91 (1988) no. 1, pp. 147-201 | Article | MR 918241 | Zbl 0647.46053

[12] Lafforgue, Vincent K-théorie bivariante pour les algèbres de Banach et conjecture de Baum-Connes, Invent. Math., Volume 149 (2002) no. 1, pp. 1-95 | Article | MR 1914617 | Zbl 1084.19003

[13] Matthey, Michel; Oyono-Oyono, Hervé; Pitsch, Wolfgang Homotopy invariance of higher signatures and 3-manifold groups, Bull. Soc. Math. France, Volume 136 (2008) no. 1, pp. 1-25 | Numdam | MR 2415334 | Zbl 1179.19004

[14] Oyono-Oyono, Hervé; Yu, Guoliang K-theory for the maximal Roe algebra of certain expanders, J. Funct. Anal., Volume 257 (2009) no. 10, pp. 3239-3292 | Article | MR 2568691 | Zbl 1185.46047

[15] Roe, John Coarse cohomology and index theory on complete Riemannian manifolds, Mem. Amer. Math. Soc., Volume 104 (1993) no. 497, pp. x+90 | Article | MR 1147350 | Zbl 0780.58043

[16] Skandalis, G.; Tu, J. L.; Yu, G. The coarse Baum-Connes conjecture and groupoids, Topology, Volume 41 (2002) no. 4, pp. 807-834 | Article | MR 1905840 | Zbl 1033.19003

[17] Tu, Jean-Louis La conjecture de Baum-Connes pour les feuilletages moyennables, K-Theory, Volume 17 (1999) no. 3, pp. 215-264 | Article | MR 1703305 | Zbl 0939.19001

[18] Wegge-Olsen, N. E. K -theory and C * -algebras, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1993, pp. xii+370 (A friendly approach) | MR 1222415 | Zbl 0780.46038

[19] Yu, Guoliang The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. (2), Volume 147 (1998) no. 2, pp. 325-355 | Article | MR 1626745 | Zbl 0911.19001

[20] Yu, Guoliang The coarse Baum-Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math., Volume 139 (2000) no. 1, pp. 201-240 | Article | MR 1728880 | Zbl 0956.19004

Cité par Sources :